# SDR IPXA2025081943612

- Difficulty date: July 9, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,467 hours, 17,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR UPPER INNER SKIN HAS BARE METAL EXPOSED. CLEANED AREA AND  RESTORED SURFACE PROTECTION IAW A300-600 SRM 51-21-10, SRM 51-75-10 AND AMM 12-21-11.
